cymbalta withdrawls

Discussion in 'Fibromyalgia Main Forum' started by Dawnt, Mar 7, 2006.

  1. Dawnt

    Dawnt Member

    Ok..Cymbalta

    In the beginning (a miracle drug). Now a nightmare. I've gained 30 pounds. My doctor doesn't want to listen to me. I sleep every 3 days even with Lunesta. I've started tapering off the cymbalta which is making me crazy now. How do you get off these meds without such hard side effects??????

    Dawn
  2. bigmh

    bigmh New Member

    Hi Dawn...I went off of 80 mg/day of Cymbalta in 9 days...WAY too fast! Talk to your doctor, but I would recommend slowly withdrawing. I just did it on my own. Good luck to you...Ann
  3. tngirl

    tngirl New Member

    I took it every other day for a week, as suggested by my doctor. I was on a low dosage, sorry I can't remember what it was. I had no problems going off, other than a major pain increase. I went off cymbalta and celebrex at the same time, it was not a good time painwise for me.

    Can you not tell your doctor you are discontinuing and ask how he wants you to taper off?
  4. tonakay

    tonakay New Member

    I was on cymbalta for four months and like you was gaining weight and seeing no decrease in pain, was also very tired every day. I went off it cold turkey and didn't have any problems but that's just me. It was the first AD I had ever taken too. I really had high hopes but it sure didn't work for me.

    Good luck,
    Tona
  5. Dawnt

    Dawnt Member

    I have been tapering. I did every other day last week and am up to every third day now. My muscles feel like they are continuously contracted. I have to force myself to try to let my legs, jaw, arms, back muscles, etc..to relax. When I turn my head the room goes with me. (not like vertigo) I hallucinate. When I first started, I was very nausseous and diareah. I was throwing up last night. If I didn't know this was from the meds, I'd probably be in an institute right now. I can almost sympathize for people who have withdrawls from drugs, cigarettes, alcohol or whatever. I never understood before. Wow.

    Dawn
  6. bigmh

    bigmh New Member

    Hi Dawn...oh I can feel for you with your last post. As I said before, I tapered way too fast and had the nausea, vomiting, diarrhea and horrible anxiety, too. I tapered off in 9 days, going down 20 mg/3 days.

    It sounds like you are going fast, too? Is your doctor helping? Oh I hope so...I'll send up a prayer for you. Blessings, Ann